# SDR DALA2017122208819

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 51,057 hours, 6,317 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND THE SEAT TRACK, Y450, FRAMES 53 - 53.6 CORRODED.  REPLACED THE SEAT TRACK IAW DWG F53326912 AND SRM 51-42-11.
